... My memory is getting worse (it was already bad). I don't want to be taken off the Subs, so what do I do. I'm afraid to tell me doc for fear he'll take me off the Subs.
You definitely need to tell the doctor. You could be suffering an allergic reaction to one or both of the components in the Suboxone. Even if it is an allergic reaction, the dr may let you try Subutex which doesnt have the naloxone. Alot of people i've talked to have problems with Suboxone because of the naloxone.
It's worth asking. :)
I wish you had thought to list how much suboxone you are on. It sounds like you are on at least 16 mgs, and you will probably be fine on 8 mgs or less per day. You need to tell you doctor and get the dose reduced. You will NOT go back into withdrawal on a dose of 8 mgs, you will probably be very comfortable. The higher the dose of suboxone,the longer it coats the receptor sites, it will take about 3 to 5 days for you to feel the difference when you reduce the dose.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 1 answer
Posted 27 Jan 2011 • 3 answers
Posted 27 Feb 2011 • 1 answer
Posted 15 Mar 2013 • 2 answers
Posted 27 Jun 2013 • 2 answers